- APAP. Children often do not want to take tablets and capsules, so you should have a home for children Forte Apap, which will help fight various origins pain and fever. The suspension may also be used, adults and the elderly.
1ml contains 40mg of paracetamol. Full oral dosing syringe (5ml) contains 200mg of paracetamol. Excipients with known effect: Methyl parahydroxybenzoate (E218) - 0,68mg / ml, propyl parahydroxybenzoate (E216) - 0,12mg / ml, Sucrose - 500 mg / ml. Other excipients: citric acid monohydrate, sodium citrate, xanthan gum, purified water, orange flavor: natural flavors, artificial flavors, ethyl alcohol, butyl (E320).
Apap children Forte oral suspension comprising as active ingredient paracetamol. This substance is characterized by the analgesic, antipyretic and anti-inflammatory weak. The mechanism of action of paracetamol is to block the production of prostaglandins in the central nervous system (CNS) and to inhibit the formation of pain impulses (peripheral activity). The activity of the circuits may also result from inhibition of prostaglandin synthesis or other substances that sensitize pain receptors. Antipyretic mechanism of action probably involves direct effects on the heat center in the hypothalamus.
This medicinal product Apap for children Forte oral suspension indicated for the short-term, symptomatic treatment of fever and aches weak and moderate intensity like headache, toothache, menstrual pain. Recommended for children over 3 months of age.
Keep out of reach of children, at room temperature, protected from the sun. Once opened, store no longer than 6 months.
not be used in case of hypersensitivity to any component of the drug.
The drug may cause side effects of varying frequency. Blood and lymphatic system: very rare: thrombocytopenia, leukopenia, pancytopenia.
Nervous system disorders: common: somnolence light; uncommon: dizziness, drowsiness, nervousness. Respiratory, thoracic and mediastinal disorders: uncommon: a burning sensation in the throat; very rare: bronchospasm in patients predisposed. Gastrointestinal disorders: common: nausea, vomiting; Uncommon: diarrhea, abdominal pain. Liver and biliary: biological symptoms of hepatotoxicity can be observed by an increase in transaminase levels following treatment with high dose of paracetamol. Skin and subcutaneous tissue disorders: rare: allergic dermatitis, including hypersensitivity reactions (namely, urticaria, itching), erythema and angioedema; uncommon: nephrotoxic effects. Biological symptoms of hepatotoxicity can be observed by an increase in transaminase levels following treatment with high doses of acetaminophen.
Use according to directions contained in this leaflet or as your doctor. The basis for determining the dose is body weight. The recommended daily dose of paracetamol is approximately 60 mg / kg / day divided in 4 or 6 doses per day, i.e. 15 mg / kg every 6 hours or 10 mg / kg every four hours. Do not exceed the maximum daily dose. In the absence of improvement or worsening symptoms should contact a doctor.